Slicing of generalized surfaces with curvature measures and diameter's estimate

Tom 64 / 1996

Silvano Delladio Annales Polonici Mathematici 64 (1996), 267-283 DOI: 10.4064/ap-64-3-267-283

Streszczenie

We prove generalizations of Meusnier's theorem and Fenchel's inequality for a class of generalized surfaces with curvature measures. Moreover, we apply them to obtain a diameter estimate.

Autorzy

  • Silvano Delladio

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek